Kindly advise, I have developed rash on my face and this worries me as I think it can be an alarm for starting my meds. Last year my CD4 count was 948 and I am due for recent tests. Is it advisable to start your meds while your counts are above 500?
hi im using Atroiza bt im dizzy .How long will this dizziness last?
Red mercury is it true or false?
That is great to hear. Congratulations!
I have been using atripla from 2011 December is it wise to change to Atroiza and what are the side effects
This is some righteous shit right here. Great.
I love your style, you!￣re amazing
I had a dream last night that I arrived at a house to help someone .A lady answered the door and she looked very tired and troubled .She walked me to the back of the home and there was a boy about 12 years old he had horse hooves for his hands and feet.The lady left the boy was communicating with me but not through words he said he was tired of trying to make his mom understand that he is not helpless .The boy had dark hair .And very troubled .Can anyone tell me what this means
§\§a§O§a§a§O§a §O§a§O§T§O§s§U! §±§a§U§N §a§N§U§U§c §a§Y§N§s§a§O §s§O§a, §s§a §s§O §U§a§U§Y§d§e§O§s§N §a§N§U§N§n §O§a§U§T§a§O§s§a§a§a§i.
This varies a lot between different people. Usually within a week or two it should get better. If it continues than talk to your doctor about this.